[Amiodarone-induced Ventricular Tachycardia after Coronary Artery Bypass Grafting;Report of a Case].
Аннотация
A 57-year-old man on maintenance hemodialysis was admitted to a hospital after suffering from cardiac arrest. He had collapsed soon after hemodialysis and was restored to sinus rhythm after receiving direct-current shocks. Further examination revealed old myocardial infarction with triple-vessel disease, and he was referred to our hospital for surgical treatment. Soon after performing coronary artery bypass grafting, we started the patient on intravenous amiodarone for frequent ventricular tachycardia. However, incessant ventricular tachycardia occurred frequently which necessitated several countershocks. Although ventricular tachycardia disappeared by replacing intravenous amiodarone with intravenous nifekalant, it reappeared when we initiated oral amiodarone instead of intravenous nifekalant. So therefore, we stopped using any anti-arrhythmic drug except bisoprolol fumarate, whereby ventricular tachycardia ceased once again. Amiodarone is known as relatively safe anti-arrhythmic drug that is often used after cardiovascular surgery. However, we should pay close attention to the possibility of amiodarone-induced arrhythmia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.